MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICAL CERVICAL DISC
Model Number CDM-625
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested, although the device is not returning for investigation.
 
Event or Problem Description
It was reported that there was disc lucency and collapse of m6-c disc after patient had a fall and had neck pain, incidental finding.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information has been requested, although the device is not returning for investigation.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The devices met the m6-c product specification including the axial stiffness and flexural resistance specifications.Rmf 0003 rev 39 line 12.60.- device damaged/broken leading to surgical intervention with explantation.Rmf 0003 rev 39 line 12.75 - device explanted.Rmf 0003 rev 39 line 15 - failure to relieve symptoms including unresolved pain.Rmf 0003 rev 39 line 12.45.- excessive height loss/disc collapse: < 1mm between endplates.Leading to surgical intervention, with explantation, involving patient with multiple cervical spinal implants.It was reported that there was lucency and collapse of m6c disc after patient had a fall and had neck pain.Radiographic images were provided for review.Lateral ct shows the cervical spine with disc replacement at c4/5, fusion at c5/6 and another disc replacement at c6/7.The fusion appears to have healed.The replacement at c6/7 appears appropriately sized and place with height retained.No radiolucency noted at this level.The c4/5 level shows radiolucency around both endplates and collapse of the disc.The c4/5 replacement also appears to have possibly fractured.Intra-op image shows the disc replacement at c4/5 has been removed.The fusion at c5/6 has healed and the implant at c6/7 appears normal with no obvious radiolucency.Microbiology/pathology reports and results were not provided.The device was not returned and therefore examination of the explant could not be completed.With the information provided, it is likely the patient fall/trauma contributed to the product experience.Should additional information be provided, the pe will be reopened, and the investigation amended.

Brand Name
M6-C
Common Device Name
ARTIFICAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
ayesa kearns
3451 plano pkwy
lewisville, TX 75056
MDR Report Key21827540
Report Number3004987282-2025-00010
Device Sequence Number4210576
Product Code MJO
UDI-Device Identifier00812388030018
UDI-Public00812388030018
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/01/2019
Device Model NumberCDM-625
Device Catalogue NumberFG0005-10
Device Lot Number3616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale